Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lesarin

Too much BP???

Recommended Posts

Im starting to get worried. Im on day 3 of dans regimen. Im getting a few big pimples. And tons of new tiny pimples on my checks. also alot of bumps.

Is this common or could this be a sign of an allergic reaction?

Share this post


Link to post
Share on other sites

my skin went worse b4 it got better on bp .. id wait it out but if it doesnt feel good stop .. make sure your only using a small amount of bp 2 start with.

Share this post


Link to post
Share on other sites

This is normal. Make sure you're doing the regimen precisely and give it some time.

Share this post


Link to post
Share on other sites

IM doing everything except the moisturizer. I used it the first day and my forhead had a big explosion. I have never in my life seen this before. It literally exploded in two different spots. you can actually see two small

slits.

I sweat so much during the day due to work. That im afraid moisturizer combined with sweat with clog my pores.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×